# SDR UIEA2020092542065

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,145 hours, 20,807 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7400 · Ignition System
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF ON THE NR 1 ENGINE ON FIRST ATTEMPT.  DISCONTINUED START AFTER 25 SECONDS, IAW COMPANY POLICY.  GROUND CREW REPORTED SEEING SOME SMOKE COMING FROM THE NR 1 ENGINE DESPITE NO INDICATION OF LIGHT OFF OR EGT RISE IN COCKPIT.  ATTEMPTED 2ND START WITH IGNITION SELECTED TO "BOTH".  SECOND ATTEMPT SUCCESSFUL.  REPEAT WRITE-UP.  PERFORMED AUDIBLE IGNITION SYS TEST.  VERIFIED BOTH IGNITORS ARE FIRING INDEPENDENTLY.  OPS CK GOOD, NO FURTHER DEFECTS NOTED, REF B767 AMM 74-00-00.  VERIFIED BOTH IGNITORS ARE FIRING INDEPENDENTLY.  OPS CK GOOD, REF B767 AMM 74-00-00.
